American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] G. Gromadzki and X. Zhao. Free degree of periodic self-homeomorphisms of compact bordered orientable surfaces. Contemporary Mathematics 629 (2014) 203-223.
Book volume table of contents   
View Article: PDF

[2] Andrew Niedermaier, Douglas Rizzolo and Francis Edward Su. A Tree Sperner Lemma. Contemporary Mathematics 625 (2014) 77-92.
Book volume table of contents   
View Article: PDF

[3] Pedro L. Q. Pergher. A coincidence theorem for commuting involutions. Proc. Amer. Math. Soc. 140 (2012) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[4] Ku Yong Ha, Jong Bum Lee and Pieter Penninckx. Anosov theorem for coincidences on special solvmanifolds of type $(\mathrm{R})$. Proc. Amer. Math. Soc. 139 (2011) 2239-2248. MR 2775401.
Abstract, references, and article information   
View Article: PDF

[5] J. P. Boronski. Fixed points and periodic points of orientation-reversing planar homeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 3717-3722. MR 2661570.
Abstract, references, and article information   
View Article: PDF

[6] Vesta Coufal. A parametrized fixed point theorem. Proc. Amer. Math. Soc. 137 (2009) 3939-3942. MR 2529904.
Abstract, references, and article information   
View Article: PDF

[7] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF

[8] Grzegorz Graff and Jerzy Jezierski. On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007) 3249-3254. MR 2322756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Catherine Lee. A minimum fixed point theorem for smooth fiber preserving maps. Proc. Amer. Math. Soc. 135 (2007) 1547-1549. MR 2276665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daciberg Gonçalves and Peter Wong. Wecken property for roots. Proc. Amer. Math. Soc. 133 (2005) 2779-2782. MR 2146228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ikumitsu Nagasaki. Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse. Trans. Amer. Math. Soc. 358 (2006) 743-757. MR 2177039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jan Jaworowski. Bundles with periodic maps and mod $p$ Chern polynomial. Proc. Amer. Math. Soc. 132 (2004) 1223-1228. MR 2045442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean-Paul Penot. A fixed-point theorem for asymptotically contractive mappings. Proc. Amer. Math. Soc. 131 (2003) 2371-2377. MR 1974633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert S. Simon, Stanislaw Spiez and Henryk Torunczyk. Equilibrium existence and topology in some repeated games with incomplete information. Trans. Amer. Math. Soc. 354 (2002) 5005-5026. MR 1926846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daciberg L. Gonçalves, Jan Jaworowski and Pedro L. Q. Pergher. $G$-coincidences for maps of homotopy spheres into CW-complexes. Proc. Amer. Math. Soc. 130 (2002) 3111-3115. MR 1908937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marc Bonino. Lefschetz index for orientation reversing planar homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 2173-2177. MR 1896055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sol Schwartzman. Parallel tangent hyperplanes. Proc. Amer. Math. Soc. 130 (2002) 1457-1458. MR 1879969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Núria Fagella and Jaume Llibre. Periodic points of holomorphic maps via Lefschetz numbers. Trans. Amer. Math. Soc. 352 (2000) 4711-4730. MR 1707699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander Fel′shtyn. Dynamical zeta functions, Nielsen theory and Reidemeister torsion. Memoirs of the AMS 147 (2000) MR 1697460.
Book volume table of contents   

[20] Simeon T. Stefanov. Yang index of the deleted product. Proc. Amer. Math. Soc. 128 (2000) 885-891. MR 1707531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roman Srzednicki. A generalization of the Lefschetz fixed point theorem and detection of chaos. Proc. Amer. Math. Soc. 128 (2000) 1231-1239. MR 1691005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kapil D. Joshi. Mistake in Hirsch's proof of the Brouwer Fixed Point Theorem. Proc. Amer. Math. Soc. 128 (2000) 1523-1525. MR 1646193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joyce Wagner. An algorithm for calculating the Nielsen number on surfaces with boundary. Trans. Amer. Math. Soc. 351 (1999) 41-62. MR 1401531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lucien Guillou. A simple proof of P. Carter's theorem. Proc. Amer. Math. Soc. 125 (1997) 1555-1559. MR 1372031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Charles L. Hagopian. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996) 4525-4548. MR 1344207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gregory Lupton and John Oprea. Fixed points and powers of self-maps of $H$-spaces . Proc. Amer. Math. Soc. 124 (1996) 3235-3239. MR 1328360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] O. Davey, E. Hart and K. Trapp. Computation of Nielsen numbers for maps of closed surfaces. Trans. Amer. Math. Soc. 348 (1996) 3245-3266. MR 1370638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3